Jump to content

Photo

"everything Is Vanity..." 28 Yr Old Wf

claravis depression

This topic has been archived. This means that you cannot reply to this topic.
24 replies to this topic

#21 jennyband

jennyband

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 398
    Likes: 19
About Me
  • Joined: 30-April 10

Achievements

     

Posted 29 June 2012 - 11:06 PM

bes tof luck with your course!

JB

#22 rebec33

rebec33

    New Member

  • Members
  • Posts & Likes
    Posts: 16
    Likes: 1
About Me
  • Joined: 03-November 11

Posted 28 August 2012 - 09:52 PM

Here's some pics taken August 9, two months after I finished taking isotretinoin.
Posted Image Posted Image

Still clear, and the scars are trying to fade...

Something odd happened though. On July 26, I put on some temporary hair dye. (I haven't dyed my own hair in ages; I've been going to a salon for the last several years.) When I rinsed it out, I noticed a rather disconcerting amount of hair coming out. I thought it was just a reaction to the dye or the deep conditioner that came with it. Since then, when I comb my hair out after a shower, hair has been falling out, not at an alarming rate, but noticeably more than "usual." Today, I got a haircut, and even the girl who does my hair commented that a lot was coming out while she was combing it after shampooing, and she noted that it was "root-to-end" pieces falling out, not just breaking off in the middle. So of course I googled, and found that this is common in people post-Accutane. Sigh! I'm going to shoot my dermatologist a note, just to make her aware. The girl who does my hair suggested I start taking prenatal vitamins with biotin -- I don't take any vitamins right now (I know, it's bad, but I eat tons of fruit and veg so I haven't been too concerned).

#23 grn93

grn93

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 137
    Likes: 1
About Me
  • Joined: 28-November 11

Posted 29 August 2012 - 02:56 PM

Hello, how many months were you on Accutane and at what dose? When you stopped coming buds? And let me Accutane serious purple spots and pigmentation: (

#24 rebec33

rebec33

    New Member

  • Members
  • Posts & Likes
    Posts: 16
    Likes: 1
About Me
  • Joined: 03-November 11

Posted 14 April 2013 - 09:11 AM

WELL HELLO! See, I said I'd post again.. eventually. Lol. These pictures were taken February 22.

2013-02-22.JPG2013-02-22a.JPG2013-02-22b.JPG

 

Can't really tell if there's been much fading of the scars, since I look at myself every day and the lighting in this picture is way different than the pictures before it. But hey! I can say, that a few tiny pimples have come up over the past few months, but they all go away within a couple days and they just seem different than before I took isotretinoin.

Also, the hair loss has improved a lot. Several months ago I started taking a 1,000 mcg supplement of biotin a few times a week. I still don't know if it was from the isotretinoin, or from that hair dye, but I'm leaning toward the hair dye. That would just be too coincidental for it to start falling out at the same time I used that dye.

I actually cancelled my last dermatologist appointment, because there was nothing new to report and I didn't want to take time off from my new job at which I am hourly, not salary. So I don't intend to go back unless I see a need...

Aaaaand that's all she wrote. Toodles!



Hello, how many months were you on Accutane and at what dose? When you stopped coming buds? And let me Accutane serious purple spots and pigmentation: (

Sorry, the forum didn't alert me that I had a new message! I was on it for a little over 7 months, starting at 40mg and then 60mg for the last 2½ months. I'd say the new breakouts stopped around month 6. I think the spots are slowly fading, and depending on the cost I may opt for some kind of skin treatment in another year or so.



#25 tracy521

tracy521

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,449
    Likes: 152
About Me
  • Joined: 18-October 05

Posted 15 April 2013 - 09:35 AM

just wanted to let you know that you look great! your skin is so nice and clear!!